I have lupus anticoagulants too. The anticardiolipin antibody,and the antiphospholipid syndrome (APS). Having lupus anticoagulants means you are at a high risk for blood clots, stroke, heart attack, etc. Parts of the cells in your blood are creating proteins to make the blood thick and sticky.
Has your rheumatologist discussed the next course of action for you? Are you going to be taking a daily aspirin, or more potent blood thinners like Warfarin (Coumadin) or Heparin?
My blood wasn't treated fast enough and I ended up having a stroke at the age of 28. It's really serious. I hope your rheumy isn't just brushing this off....
All I can think of with the numbness and tingling you have is that your blood is too thick and you're experiencing symptoms of a TIA (trans ischemic attack - also called a mini stroke). I don't want to scare you! But testing positive for this is serious. Getting the right treatment as soon as possible is in your best interest for sure.
Let me know if you have any questions okay,
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, Cozaar, Tramacet, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus